# SDR 2014FA0000264

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: General aviation
- Engine: Amtr SUBURU
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Condition: Broken
- Location: Distributor
- Part time: 745 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE DISTRIBUTOR ROTOR CONTACT LIBERATED FROM THE ROTOR PREVENTING ELECTRICAL CURRENT FROM REACHING THE SPARK PLUGS.  THIS CAUSED ENGINE TO STOP OPERATING IN FLIGHT CAUSING A FORCED LANDING.
